Randomly connected dynamical systems - asymptotic stability

Tom 68 / 1998

Katarzyna Horbacz Annales Polonici Mathematici 68 (1998), 31-50 DOI: 10.4064/ap-68-1-31-50

Streszczenie

We give sufficient conditions for asymptotic stability of a Markov operator governing the evolution of measures due to the action of randomly chosen dynamical systems. We show that the existence of an invariant measure for the transition operator implies the existence of an invariant measure for the semigroup generated by the system.

Autorzy

  • Katarzyna Horbacz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek